# SDR ASAA2023082844810

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,100 hours, 2,055 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE WARNING PANEL DOES NOT TEST CORRECTLY. GROUNDED - YES. CLEANED HORN CUTOUT SWITCH IN MAIN WHEELWELL, IAW SWPM 20-60-01 AND OP CHECKED GOOD IAW B737-MAX AMM 26-16-00-710-801.
